# SDR 20010322CW008

- Difficulty date: February 15, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N7NR
- Make and model: Rkwell NA26565
- Aircraft serial: 46544
- Engine: Garrtt TFE7313R1D
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2017002
- Part serial: 1002068D
- Condition: Inoperative
- Location: Fuel Boost
- Part time: 1,951 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP QUIT RUNING IN FLIGHT.  SUSPECT FROZEN BEARING.  THIS WAS APPROX 50 HRS BEFORE REQUIRED TIME CHANGE.  RECOMMENDATIONS:   REVIEWING FREQUENCY OF FAILURES AND ADJUSTING TIME CHANGE.
